# SDR 2001UALA02144

- Difficulty date: October 17, 2001
- Submitted: October 23, 2001
- Operation: Air carrier
- Aircraft: N825UA
- Make and model: Airbus A319-131
- Aircraft serial: 980
- Aircraft time: 9,415 hours, 3,358 cycles
- Engine: Iae V2527A5
- System (JASC): 4990 · APU Oil System
- Part: Pressure Switch
- Part number: 4950488
- Stage of operation: NR
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

OIL SMELL IN CABIN.   FOUND APU OIL PRESS SWITCH LEAKING INTO APU INLET.  REPLACEDSWITCH AND RAN PACKS.  NO LEAKS OR SMELL NOTED.
